It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


Some of you may have read about my daughter who was bit by a tick about 4weeks ago and we believe has lyme's. Well we are waiting to see Dr. Jones here in CT but not until July 25th and her pediatrician put her on amoxicillin yesterday. Well she's had two doses, last night and this morning, and she came home from school today with a red rash all over her body. It is a flat rash and looks like something that would be viral. She says she is very itchy all over her body. There isn't a fever and she said she feels fine otherwise.

Does anyone know if this is common? I know someone said symptoms could get worse. Also, at the spot where she was bit, it is all red and blotchy now. I've put a call in to the doctor but no one has returned my call all day. Thanks so much! : )

Helene
[QUOTE=hmlyn04;3005309]Some of you may have read about my daughter who was bit by a tick about 4weeks ago and we believe has lyme's. Well we are waiting to see Dr. Jones here in CT but not until July 25th and her pediatrician put her on amoxicillin yesterday. Well she's had two doses, last night and this morning, and she came home from school today with a red rash all over her body. It is a flat rash and looks like something that would be viral. She says she is very itchy all over her body. There isn't a fever and she said she feels fine otherwise.

Does anyone know if this is common? I know someone said symptoms could get worse. Also, at the spot where she was bit, it is all red and blotchy now. I've put a call in to the doctor but no one has returned my call all day. Thanks so much! : )

Helene[/QUOTE] Helene, Hi, she is having a herx reaction to the antibiotic, this is very common, but she needs to be monitored very closely to make sure that she can handle the herx. I'm sorry that your doc hasn't calld back, that is very frustrating!:mad: Other than the rash is she feeling bad? make sure that you give her probiotics, the ABX's can be very harsh on the somach and intestinal track. take the probiotics at least an hour after the ABX's. She may get bad diarrea at first until she gets used to the ABX's, my son had it for 5 days straight 3-5 times a day. Make sure she drinks lots of water. she may start to feel achy and fatigued also, like she has the flu again, this is normal and is a good sign that the ABX's is killing the spirochetes, they will set off toxins in her body as they are being killed off, this is why the herx comes happens, this helps the doc know that the ABX is working. Sorry that she has to go through all of this. She will gget better though! Don't stop the ABX's because of herx, she needs to go through this to get well, Sincerely, Sarah:wave:





All times are GMT -7. The time now is 02:46 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!